Jul 14, 2005
I have been on a regimen of Sustiva + Truvada for 4 months. My triglycerides have gone up to 2000. My doctor has recommended switching to reyatz + norvir and staying with Truvada. Will my liped levels go down on their own or do I need to go on a special diet. Are there any risks with this new combination?
| Response from Dr. Henry
Switching from Sustiva to Reyataz/Norvir may help but there is not much data on that actual switch with your other meds. Exercise, diet, fibrates, niacin, fish oil--all may also help some. Perhaps 5% of patients on Reyataz/Norvir will become noticeably jaundiced (turn yellowish). Reyataz should not be used with strong acid reducing agents (like proton pump inhibitors). Triglyceride levels should be evaluated in the fasting state (no food for 8-10 hours). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Itchy Skin After Kissing Cold Sore Sign Of HIV AIDS
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Can You Get Rid Of Gunnera The Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.